... prevented me from getting enough sleep to function! I want to try again - but I'm wondering - has anyone found anything that helps reduce the horrific nightmares? I guess it can't be an option for me if I can't sleep - 12 weeks without sleep will make me a "raving lunatic".
- Chantix Information for Consumers
- Chantix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Chantix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
effects. Right now I am suffering from muscle aches, nausea and lack of sleep. I know the program has worked for me so that is why I am continuing ...
2 answers • 23 Jun 2011
My son has been taking Prozac for the past month, primarily for severe anxiety and nightmares. The Prozac seems to be helping the sleep and anxiety, ...
3 answers • 26 Oct 2011
I have been on 150 mg Bupropion (Welbutrin) mornings for depression for 3 years but have had horrible nightmares daily. Originally on Prozac and ...
1 answer • 23 Dec 2011
Zanaflex or Gabapentin? Take a wild guess, use knowledge, flip a coin, or do eenie meanie miny mo. (That looks spelled incorrectly) I seem to get two ...
15 answers • 12 Jan 2012
I weened myself off of Viibryd 15 months ago. I haven't taken any medicine since then. My main side effect was having vivid nightmares every ...
2 answers • 30 Mar 2014